A 26-year-old female asked:
Why does coffee make me sick now that i'm on lithium?
1 doctor answer • 1 doctor weighed in
Clinical Psychology 13 years experience
Caffeine?: Caffeine can be an irritant to the stomach lining, and your new medication may already be sensitizing your stomach and upper GI tract. Take a coffee hiatus for a month or two and then try again.
5.1k viewsAnswered >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.